# SDR CA050117006

- Difficulty date: January 15, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 69,350 hours
- Engine: Allsn 501D13D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 528039
- Condition: Failed
- Location: Nr 1 Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON TAXI TO PARKING, GROUND CREWS NOTICED THE NR 1 MAIN WHEEL WAS MISSING. UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THE NR 1 AXLE HAD SHEARED OFF, ALLOWING THE WHEEL TO DEPART THE A/C. THE WHEEL WAS FOUND JUST OFF OF THE TAXIWAY STILL ATTACHED TO THE BROKEN PIECE OF AXLE. THE CREW WAS UNAWARE OF A PROBLEM UNTIL THEY SHUTDOWN THE AIRCRAFT AND DEPLANED. THE LOWER SHOCK STRUT ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
